EconPapers    
Economics at your fingertips  
 

Cross-Sectional Evolution of the U.S. City Size Distribution

Henry Overman and Yannis Ioannides

Journal of Urban Economics, 2001, vol. 49, issue 3, 543-566

Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (40)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0094-1190(00)92204-6
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Cross-sectional evolution of the U.S. city size distribution (2001) Downloads
Working Paper: Cross Sectional Evolution of the US City Size Distribution (2000) Downloads
Working Paper: Cross sectional evolution of the US city size distribution (2000) Downloads
Working Paper: Cross-Sectional Evolution of the U.S. City Size Distribution (1999) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:juecon:v:49:y:2001:i:3:p:543-566

Access Statistics for this article

Journal of Urban Economics is currently edited by S.S. Rosenthal and W.C. Strange

More articles in Journal of Urban Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:juecon:v:49:y:2001:i:3:p:543-566